Local Integrability for Anisotropic Solutions to Elliptic Equations with Advection and Lower-Order Terms

Hits: 855
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Local Regularity, Elliptic Equation, Anisotropic Solution, Advection Term, Lower Order Term
Authors:
GAO Hongya; WANT Tian; TENG Hongxue
Journal:
IJISM
Volume:
2
Number:
5
Pages:
477-481
Month:
September
Abstract:
We obtain a local integrability result for anisotropic solutions to elliptic equations of divergence type with advection and lower-order terms that satisfy appropriate conditions.
Full text: IJISM_249_Final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=